# SDR ASAA0853729

- Difficulty date: November 8, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 6,667 hours, 2,006 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 32145525
- Part serial: 5944
- Condition: Malfunctioned
- Location: Right Pack
- Part time: 4,373 hours, 1,529 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT "BLEED TRIP OFF" LIGHT CAME ON AT 41,000FT.  RESET LIGHT AND LIGHT WENT OUT, LIGHT CAME BACK ON SHORTLY AFTER RESET.  ON T/S FOUND PRSOV SLUGGISH AND WOULD NOT RETURN, CLOSED DURING WRENCH CHECK AND APU AIR CHECK.  REPLACED PRSOV IAW MM REF 36 11 04 000 801 AND 36 11 04 400 801.  OPS CHECK NORMAL DURING WRENCH CHECK AND APU AIR CHECK.
